<  Back to the Polytechnique Montréal portal

An effective approach for study of multiple discontinuities of transmission lines

Yansheng Xu and Rénato Bosisio

Article (1995)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/31629/
Journal Title: IEEE Transactions on Microwave Theory and Techniques (vol. 43, no. 11)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/22.473182
Official URL: https://doi.org/10.1109/22.473182
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:21
Cite in APA 7: Xu, Y., & Bosisio, R. (1995). An effective approach for study of multiple discontinuities of transmission lines. IEEE Transactions on Microwave Theory and Techniques, 43(11), 2585-2589. https://doi.org/10.1109/22.473182

Statistics

Dimensions

Repository Staff Only

View Item View Item